# SDR DL733000730

- Difficulty date: April 15, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 41,615 hours, 28,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3159478NL
- Part serial: 202
- Condition: Deployed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE R-1 DOOR SLIDE WAS INADVERTENTLY DEPLOYED.  SLIDE INFLATED AND DEPLOYED CORRECTLY.
